# SDR CALA2018101302101

- Difficulty date: October 12, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 61,751 hours, 26,040 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53476410206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AIRPHONE SYSTEM ANTENNA MOUNT SKIN HOLES HAVE ELEVEN HOLES THAT ARE DAMAGE/OUT OF ROUND/CORROSION AS MARKED ON EXTERIOR OF SKIN. REPAIRED RT AIRFONE SYSTEM ANTENNA MOUNT IAW EC/RA 5331-02272.
